# SDR CALA2020092601146

- Difficulty date: September 24, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 105,129 hours, 10,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 216007
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK PN AD D717-01-100 AT L3 DOOR INOPERABLE.  REPLACED EMERGENCY BATTERY PACK, IAW AMM 33-51-06-960-803 AT L3 DOOR.  OPS CHECK GOOD.  WORK ACCOMPLISHED ON AERSALE NR 489613 BY V 931306.
